# SDR YENA2023024100194

- Difficulty date: February 23, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N4058J
- Make and model: Airbus A321-271N
- Aircraft serial: 10619
- Aircraft time: 5,035 hours, 750 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: None
- Part number: 74438311
- Part serial: 744383IN00135
- Condition: Failed
- Location: 5qt
- Part time: 7,038 hours, 1,873 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: I
- Precautionary procedure: K

## Discrepancy

FLT#43, JFK-LGW. (ETOPS) 'DURING AIRCRAFT REFUELING RECEIVED FUEL ACT XFR FAULT ACT TANKS LOADED EVENLY -NOT ACCORDING TO NORMAL DISTRIBUTION ( FUEL QUANTITY PRESELECTOR SYSTEM ); REMOVED AND REPLACED FUEL QUANTITY PRESELECTOR (5QT) IAW AMM 28-42-21. OP'S CHECK IS GOOD. MDDR CLEARED.'
